JournalsjemsVol. 1 , No. 1DOI 10.1007/pl00011159

On the ideal class groups of the maximal real subfields of number fields with all roots of unity

  • Masato Kurihara

    Tokyo Metropolitan University, Japan
On the ideal class groups of the maximal real subfields of number fields with all roots of unity cover

Abstract

In this paper, for a totally real number field k we show the ideal class group of k(?n>07n)+ is trivial. We also study the p-component of the ideal class group of the cyclotomic Zp-extension.